# SDR A6WA201304184019

- Difficulty date: April 18, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 26,920 hours, 25,625 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT WARNING MSG + AURAL AT 24,000 FT.  C/W QRH, WARNING PERSISTED TO THE GROUND.  DECLARED EMERGENCY, UNEVENTFUL LANDING.  REMOVED AND REPLACED LEFT ENGINE PYLON SENSE ELEMENT (A58WK) IAW AMM: 36.21.04, OPS CHECKS GOOD.
